# SDR 07FDEA03389

- Difficulty date: September 5, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 39,883 hours, 19,911 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O REC'D MASTER CAUTION LIGHT W/LEFT ECAM  WARNING CABIN PRESS MAN PRESS VALVE NOT CLOSED.  REC'D RIGHT CORRESPONDING ECAM PAGE.  REPEAT WRITE UP MANUAL VALVE WOULD NOT CLOSE.  NR 1 CABIN PRESS, MEL 21-31-04-02-A, A/C TO MEM UNPRESS FLT.  MEM REMOVED AND REPLACED SWITCHES 129 AND140 HM ON 432 VU PANEL.  A/C FAILED TEST FLT, MEM-/08.  REMOVED AND REPLACED OUTFLOW VALVES.  TEST FLT FAILED MEM/09.  R&R OUTFLOW VALVES.  TEST FLT FAILED MEM/09.   (WIRE 2131-6301-CF22) HAS A HIGH MEG OHM TO GRD  BETWEEN 39HM-A AND 817VC REF A310 AWM 21-31-07.-REPLACED WIRE FROM   PLUG 39HM TO DISCONNECT 817VC.    R & R'D THE FOLLOWING RELAYS: 208HM,133HM & 131HM& 139HM .  TEST FLIGHT ACCOMPLISHED PER MOCC REQUEST.  2 GOOD LEGS
